MAUDE Adverse Event Report: ACUTE INNOVATIONS, LLC RIBLOC U PLUS; RIBLOC U PLUS INTERMEDIATE SCREW

ACUTE INNOVATIONS, LLC RIBLOC U PLUS; RIBLOC U PLUS INTERMEDIATE SCREW
Model Number RIBLOC U PLUS
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 03/14/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Wound infection led to removal of plate at site of infection.The intermediate screws had loosened up due to bone atrophy from the infection.The sales representative reported that the infection is believed to have been caused by the surgical site.Patient outcome was successful.Plates and screws were not retrieved after removal and will not be returned; no product evaluation is able to be conducted.Report 4 of 5.

Brand Name
RIBLOC U PLUS
Common Device Name
RIBLOC U PLUS INTERMEDIATE SCREW
Manufacturer (Section D)
ACUTE INNOVATIONS, LLC
21421 nw jacobson road
suite 700
hillsboro OR 97124
MDR Report Key6497044
Report Number3005670412-2017-00009
Device Sequence Number19085171
Product Code HWC
UDI-Device Identifier10814493010401
UDI-Public10814493010401
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K113318
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRIBLOC U PLUS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2017
Initial Report FDA Received Date04/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;